@kakky011.pubgm: part 2 😂🤣😂 #creatorsearchinsight #rek #imoveis

kakky011 PUBGM
kakky011 PUBGM
Open In TikTok:
Region: TM
Tuesday 27 October 2026 03:43:43 GMT
1026
45
11
31

Music

Download

Comments

shaa.2013
𝐤𝐚𝐫𝐨𝐥𝐞𝐰𝐚♥︎‿♥︎ :
Gyzynky yokmy
2026-10-27 03:47:25
0
serdarxvx
Serdarxvx :
zor
2026-10-27 03:50:28
0
kesxa_90
Kesxa _7 :
2026-10-27 08:02:12
0
serip572
Serip 🖤 :
😂😂😂😂
2026-10-29 12:33:46
0
mukam.muratbayew
CAP GUT EDİTİS :
🥰🥰🥰
2026-10-28 16:32:02
0
maksadow35
KRASAVCHIK boy😜 :
😂😂😂
2026-10-27 16:36:24
0
satlyk4047
tkm han :
😂😂😂🥰
2026-10-27 09:21:32
0
serdarxvx
Serdarxvx :
😂😂😂
2026-10-27 03:50:08
0
cr7ronaldo234
꧁ঔৣ☬✞𝓓𝖔𝖓✞☬ঔৣ꧂ :
🥰🥰🥰
2026-10-29 13:59:40
0
To see more videos from user @kakky011.pubgm, please go to the Tikwm homepage.

Other Videos

BREAKING: 64 Students Hospitalised After Receiving Medication at Katsina School A total of 64 students of Government Science Secondary School (GSSS), Batagarawa, in Katsina State, have been hospitalised after experiencing health complications shortly after receiving medication at the school. Reports indicate that the students began experiencing vomiting, dizziness and stomach pain, while some were reportedly rushed to the hospital unconscious. The affected students were taken to several hospitals, including Ahmadi Rimi General Hospital and Turai Yar’Adua Maternal and Child Hospital in Katsina. The medication was reportedly part of a treatment or preventive programme for Bilharzia (Schistosomiasis), a disease also commonly known as blood fluke infection. However, the exact medication administered, the dosage given to each student and the precise cause of the health complications have not yet been confirmed. Some students reportedly said the tablets were distributed after their heights were measured, with different students receiving different numbers of tablets. However, these accounts have not been independently verified. The Katsina State Commissioner for Basic and Secondary Education, Yusuf Sulaiman Jibia, confirmed the incident and said the state government would conduct an investigation to determine what happened. He also stated that the affected students were recovering. Parents and guardians of students at GSSS Batagarawa are encouraged to contact the school or the hospitals where the students were taken to confirm their children's condition. By Najib Magaji, Katsina
BREAKING: 64 Students Hospitalised After Receiving Medication at Katsina School A total of 64 students of Government Science Secondary School (GSSS), Batagarawa, in Katsina State, have been hospitalised after experiencing health complications shortly after receiving medication at the school. Reports indicate that the students began experiencing vomiting, dizziness and stomach pain, while some were reportedly rushed to the hospital unconscious. The affected students were taken to several hospitals, including Ahmadi Rimi General Hospital and Turai Yar’Adua Maternal and Child Hospital in Katsina. The medication was reportedly part of a treatment or preventive programme for Bilharzia (Schistosomiasis), a disease also commonly known as blood fluke infection. However, the exact medication administered, the dosage given to each student and the precise cause of the health complications have not yet been confirmed. Some students reportedly said the tablets were distributed after their heights were measured, with different students receiving different numbers of tablets. However, these accounts have not been independently verified. The Katsina State Commissioner for Basic and Secondary Education, Yusuf Sulaiman Jibia, confirmed the incident and said the state government would conduct an investigation to determine what happened. He also stated that the affected students were recovering. Parents and guardians of students at GSSS Batagarawa are encouraged to contact the school or the hospitals where the students were taken to confirm their children's condition. By Najib Magaji, Katsina

About